# SDR SWAA2022090850882

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,218 hours, 11,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD SERVICE DOOR SLIDE EXTENDING OUTSIDE CONTAINER UNIT LOWER SECTION / [01] RESECURED EXTERNAL SLIDE FLAP TO CONTAINMENT CASE VELCRO IAW AMM 25-66-01
